# SDR UIEA2024050800356

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69B807093
- Part serial: NSN
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BRACKET, RH WING GEAR W/W CENTER WALL HYD TUBE SUPPORT BRACKET, STA 1301( 1. REMOVE DAMAGE BRACKET IAW SRM 51-40-02-0G-0 REV 100 2. FABRICATE NEW BRACKET IAW WORK SHEET 40263 3. INSTALLED NEW BRACKET IAW SRM 51-40-02-0G-0 REV 100 AND BOEING DWG 272U4428 SHEET 3 REV 3. JOB COMPLETED AND CONDITIONAL CHECK NORMAL. )
